Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 299, Number 5, Pages 1068–1070 (Mi dan7679)  

MATHEMATICS

Multipliers of Fourier integrals generated by characteristic functions of sets

V. D. Stepanov

Computer Centre Far-Eastern Branch of AS USSR, Khabarovsk

Full text: PDF file (200 kB)

English version:
Doklady Mathematics, 1988, 37:2, 532–533

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 10.10.1986

Citation: V. D. Stepanov, “Multipliers of Fourier integrals generated by characteristic functions of sets”, Dokl. Akad. Nauk SSSR, 299:5 (1988), 1068–1070; Dokl. Math., 37:2 (1988), 532–533

Citation in format AMSBIB
\Bibitem{Ste88}
\by V.~D.~Stepanov
\paper Multipliers of Fourier integrals generated by characteristic
functions of sets
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 299
\issue 5
\pages 1068--1070
\mathnet{http://mi.mathnet.ru/dan7679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947235}
\zmath{https://zbmath.org/?q=an:0702.42010}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 2
\pages 532--533


Linking options:
  • http://mi.mathnet.ru/eng/dan7679
  • http://mi.mathnet.ru/eng/dan/v299/i5/p1068

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021